# SDR GTIA2023032037054

- Difficulty date: March 19, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N956NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10857
- Aircraft time: 2,991 hours, 1,240 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK SMELL IN FLIGHT DECK BELOW 10,000FT ON DESCENT, SELECTED PACK 1 OFF, SMELL DISSIPATED ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - AT OR BELOW FL 310 )-R+R THE RECIRCULATION FILTER CARTRIDGE IAW AMM 21-21-41. NO SEMLL NOTED. THIS CLEARS MDDR 51452. MOC NOTIFIED, PLACARD REMOVED.
